# SDR USAA2013062500005

- Difficulty date: June 24, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 65,920 hours, 44,119 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Cracked
- Location: Service Door
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OBSERVED BY CREW ON OUTSIDE PANE OF PORTHOLE WINDOW IN FWD SERVICE DOOR. PRESSURIZATION IS NORMAL AT FL330.  MX REMOVED DOOR MOUNTED WINDOW ON FWD SERVICE DOOR IAW AMM 56-31-00-004-001.  INSTALLED FORWARD SERVICE DOOR MOUNTED WINDOW IAW AMM 56-31-00-404-008.
